Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Some projective distance inequalities for simplices in complex projective space

Mark Fincher, Heather Olney and William Cherry

Vol. 8 (2015), No. 4, 707–719
Abstract

We prove inequalities relating the absolute value of the determinant of n + 1 linearly independent unit vectors in n+1 and the projective distances from the vertices to the hyperplanes containing the opposite faces of the simplices in complex projective n-space whose vertices or faces are determined by the given vectors.

Keywords
projective height, projective simplex, determinant
Mathematical Subject Classification 2010
Primary: 51N15
Secondary: 32Q45
Milestones
Received: 22 July 2014
Accepted: 19 August 2014
Published: 23 June 2015

Communicated by Michael Dorff
Authors
Mark Fincher
Department of Mathematics
University of North Texas
1155 Union Circle #311430
Denton, TX 76203
United States
Heather Olney
Department of Mathematics
University of North Texas
1155 Union Circle #311430
Denton, TX 76203
United States
William Cherry
Department of Mathematics
University of North Texas
1155 Union Circle #311430
Denton, TX 76203
United States